# SDR CA130618009

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 3197 · Instrument System Wiring
- Part: Cable
- Part number: 407076502103
- Condition: Corroded
- Part time: 4,439 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPAIR FACILITY WAS TROUBLESHOOTING INSTRUMENT INDICATIONS/ FAILURES WHEN THE CABLE BACK SHELL AREA WAS FOUND TO BE COMPLETELY CORRODED.
